MAUDE Adverse Event Report: SCIENTIA VASCULAR ZOOM WIRE; GUIDEWIRE

SCIENTIA VASCULAR ZOOM WIRE; GUIDEWIRE
Model Number 01064
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a venous manometry case the physician was using a zoom wire 14 x-support guidewire (z14-200-004) when the wire got sticky and some "blue" stuff was coming off on the physicians fingers.One of the staff thought the wire had sheared.The patient was said to be fine and the case was finished.
 
Additional Manufacturer Narrative
Review of the manufacturing lot history record indicated that the lot met the release criteria.Ptfe was observed to be missing from the returned guidewire, however, given the limited information and not being provided with what interfacing devices were used in the case, it cannot be confirmed to be the blue reported on the physician fingers.Several attempts were made to gather additonal information regarding the case on 22oct2025, 03nov2025, and 17nov2025.

Brand Name
ZOOM WIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city 84119
MDR Report Key23611413
Report Number3009546466-2025-00016
Device Sequence Number9258531
Product Code MOF
UDI-Device Identifier00818075010240
UDI-Public00818075010240
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number01064
Device Catalogue NumberZ14-200-004
Device Lot Number034366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale